Jump to content
helplinedonate
michelleee

Sinemet wearing off

Recommended Posts

Hello Doctor,

 

It's possible I have missed this topic so forgive me if it has already been discussed.

 

My husband was diagnosed about 10 years ago with PD. He is now 58 years old and is currently taking 25/100 mgs Sinemet every 1 hour and 45 mins.

 

It's clear now that Sinemet is wearing off faster and faster. My husband has tried all the dopamine agonists out there....with nothing but terrible side effects.

 

Do we have other options outside of brain surgery?

 

We have been to three neurologists that seem stumped at this point.

 

Thank you for you time on this subject.

 

Michelle Bechtol

Share this post


Link to post
Share on other sites

Moving doses closer, trying liquid sinemet, adjusting dose and considering DBS or duodopa pumps--these are all great options.

Share this post


Link to post
Share on other sites

Moving doses closer, trying liquid sinemet, adjusting dose and considering DBS or duodopa pumps--these are all great options.

[/quo

Duodopa Pumps? That's the one option that is new to me. Can you point me in the direction that I may find out more.

:-D

Thank you!

Michelle

Share this post


Link to post
Share on other sites

These are tubes that go into the stomach and pump in continuous doses of dopamine. They are in clinical trials in the USA and already available in Europe.

Share this post


Link to post
Share on other sites

These are tubes that go into the stomach and pump in continuous doses of dopamine. They are in clinical trials in the USA and already available in Europe.

Thank you Doctor, I'll check it out.

Best regards,

Michelle

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×